# SDR GTIA2025060238933

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 9,635 hours, 4,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

STRONG CHEMICAL ODOR NOTICED APPROXIMATELY 15,000 FEET. ACCOMPLISHED ELIMINATION OF ODOR/ FUMES CHECKLIST. COCKPIT CREW ON OXIGEN NOT ABLE TO DETERMINE SOURCE. DESCRIPTION OF ODOR/FUMES: PERSISTENT, UNFAMILIAR CHEMICAL SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK AND MID CABIN. NO VISIBLE SMOKE/HAZE. MEDICAL ATTENTION WAS REQUIRED, EMS.-VERIFIED CORRECT ENGINE + APU OIL LEVELS PER AMM 49-90-00/12-13-79, ENGINE 1+2 NOT OVERSERVICED. APU AT JUST BELOW "FULL MARK". PERFORMED RESTOW OF CAPT & F/O O2 MASK PER AMM 35-12-41, CHKS OK NO LEAKS, BOTTLE PRESSURES @ 1300/1300 AT THIS TIME PER AMM 35-11-41, PERFORMED GVI OF ALL A@E BAYS, NO DEFECTS NOTED PER 52-41-00, CONT TO LOG PG 3399117-02.
